# SDR UIEA2021030200443

- Difficulty date: March 9, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 85,638 hours, 14,628 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Damaged
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN - NOSE WHEEL WELL AFT CORNER SKIN PANEL BS 399 AT S44L. DEVIATION SB 747-53A2305R2 MODIFICATION.( EO 4453B313 CAT B PERMANENT REPAIR IS PERFORMED. )
